Alert archive / Texas / Flash Flood Warnings in 2008

Flash Flood Warning 9, NWS Fort Worth, TX

March 18, 2008Bell County, Coryell County, Texas

NWS Fort Worth, TX issued this flash flood warning at Mar 18, 2008, 2:31 PM CDT for Bell County, Coryell County, Texas. It was in force for 3 hr. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Mar 18, 2008, 2:31 PM CDT (19:31 UTC)
Expired
Mar 18, 2008, 5:30 PM CDT
In force
3 hr
Issued by
NWS Fort Worth, TX
Area
Storm-based polygon
Flood severity
None

Counties Bell County, TX, Coryell County, TX

The radar

The Ft Hood radar (KGRK), 57 km from the middle of the area, began a volume at 19:34 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Mar 18, 3:16 PM CDTFLASH FLOOD9 E Gatesville, TXWATER OVER SECONDARY ROADS

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 45 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Fort Worth, TX (KFWD), launched 12:00Z, 7.5 hours before the alert went out and 194 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Fort Worth, TX at 12:00Z on 2008-03-18Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 915 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Fort Worth, TX at 12:00Z on 2008-03-18The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 234 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
915 J/kg
Mixed-layer CIN
-3 J/kg
Mixed-layer LCL
740 m above ground
0-6 km bulk shear
69 kt
0-1 km storm-relative helicity
234 m²/s²
0-3 km storm-relative helicity
349 m²/s²
Significant tornado parameter
2.1
Supercell composite
7.5

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS54 KFWD 181932
FFWFWD
TXC027-099-182230-
/O.NEW.KFWD.FF.W.0009.080318T1931Z-080318T2230Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE FORT WORTH TX
231 PM CDT TUE MAR 18 2008

THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  WESTERN BELL COUNTY IN NORTH CENTRAL TEXAS
  CORYELL COUNTY IN NORTH CENTRAL TEXAS

* UNTIL 530 PM CDT

* AT 231 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED   
  THUNDERSTORMS WITH HEAVY RAIN OVER WESTERN BELL AND CORYELL        
  COUNTY...MOVING NORTH AT 45 MPH. RADAR INDICATES THAT 2 TO 3       
  INCHES OF RAIN HAS ALREADY FALLEN.  ANOTHER 1 TO 2 INCHES WILL     
  BE POSSIBLE THROUGH 530 PM CDT.

* LOCATIONS THAT WILL CONTINUE TO BE AFFECTED BY HEAVY RAIN
  INCLUDE...MORGANS POINT RESORT...MOTHER NEFF STATE PARK...FORT
  GATES AND GATESVILLE.

DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE WATER COVERS THE ROAD TO
UNKNOWN DEPTHS. IT ONLY TAKES TWO FEET OF RUSHING WATER TO CARRY AWAY
MOST SPORT UTILITY VEHICLES AND PICKUPS. TAKE A DIFFERENT ROUTE TO
REACH YOUR DESTINATION OR WAIT UNTIL THE WATER RECEDES. REMEMBER...
MOST FLOOD RELATED DEATHS OCCUR IN AUTOMOBILES.

LAT...LON 3088 9766 3090 9783 3093 9786 3102 9792
      3107 9790 3128 9806 3147 9815 3171 9769
      3134 9744 3125 9734 3081 9749
TIME...MOT...LOC 1931Z 187DEG 43KT 3115 9773

$$

85/NH

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Fort Worth, TX wrote its last area forecast discussion before this flash flood warning went out at Mar 18, 2:26 PM CDT, 5 minutes earlier.

Area forecast discussion, Mar 18, 2:26 PM CDT, 5 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE FORT WORTH TX
226 PM CDT TUE MAR 18 2008

.DISCUSSION...
AREA OF RAIN AND THUNDERSTORMS CURRENTLY MOVING SOUTH TO NORTH
OVER MUCH OF NORTH TEXAS IS BEING FED BY A 50+ KT LOW LEVEL JET.
COLD FRONT CONTINUES ITS SLOW MARCH SOUTHEASTWARD ACROSS THE AREA.
AREAS AHEAD OF THE FRONT STILL HAVE A CHANCE FOR SEVERE WEATHER...
ALTHOUGH SO FAR HEAVY RAIN AND FLASH FLOODING HAVE PROVED TO BE
THE MAIN HAZARDS. MOST AREAS HAVE RECEIVED BETWEEN ONE AND TWO
INCHES SO FAR WITH ANOTHER INCH OR MORE STILL POSSIBLE. EVEN AS
THE FRONT EXITS STAGE RIGHT...WE WILL SEE RAIN CHANCES INTO THE
EVENING HOURS AND OVERNIGHT AS THE MAIN UPPER LOW ROTATES OVER THE
REGION. LARGELY UNI-DIRECTIONAL SHEAR WILL CONTINUE TO PROMOTE
TRAINING OF CELLS AND FLASH FLOODING. WRAP-AROUND PRECIP WILL
LINGER IN THE NORTHEAST INTO THE EARLY MORNING HOURS BUT SHOULD
SHUT OFF RATHER QUICKLY.

UPPER PATTERN WILL BECOME FLAT AND ZONAL FROM WEDNESDAY NIGHT
THROUGH THE WEEKEND. PLEASANT TEMPERATURES ARE EXPECTED WITH
SOUTHERLY FLOW RETURNING THURSDAY MORNING. CLEAR SKIES WILL ALLOW
FOR AFTERNOON READINGS IN THE 70S THURSDAY AND FRIDAY. THERE WILL
BE A SLIGHT COOL DOWN OVER THE WEEKEND AS A WEAK FRONT MOVES
THROUGH THE AREA. RAIN CHANCES WITH THIS SYSTEM LOOK LOWER THAN
PREVIOUSLY THOUGHT WITH MOST OF THE ENERGY WELL TO OUR NORTH. HAVE
LEFT SLIGHT CHANCE POPS IN FOR NOW AND WILL CONTINUE TO WATCH THIS
SYSTEM. QUIET WEATHER IS EXPECTED FOR THE BEGINNING OF NEXT WEEK
WITH THE MAIN STORM TRACK STAYING ACROSS THE NORTHERN PLAINS. SH/13

&&

.PRELIMINARY POINT TEMPS/POPS...
DALLAS-FT. WORTH, TX  47  66  43  72  50 / 100   0   0   0   5
WACO, TX              46  69  41  72  52 /  60   0   0   0   5
PARIS, TX             45  64  41  69  46 / 100  20   0   0   5
DENTON, TX            45  66  40  72  49 / 100   5   0   0   5
MCKINNEY, TX          45  66  39  73  48 / 100  20   0   0   5
DALLAS, TX            49  67  44  73  52 / 100   5   0   0   5
TERRELL, TX           48  65  40  72  50 /  90  10   0   0   5
CORSICANA, TX         47  67  41  73  49 /  70   0   0   0   5
TEMPLE, TX            46  70  40  72  48 /  40   0   0   0   5

&&

.FWD WATCHES/WARNINGS/ADVISORIES...
FLASH FLOOD WATCH THROUGH WEDNESDAY MORNING FOR THE FOLLOWING
ZONES:
TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175.

&&
Hazardous weather outlook, Mar 18, 9:00 AM CDT, 5 hours 31 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE FORT WORTH TX
900 AM CDT TUE MAR 18 2008

TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-191200-
MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN-
HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS-
ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL-
JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL-
NAVARRO-FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS-
LIMESTONE-LEON-MILAM-ROBERTSON-
900 AM CDT TUE MAR 18 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH TEXAS.

.DAY ONE...THROUGH TONIGHT.

THERE IS A MODERATE RISK OF SEVERE THUNDERSTORMS SOUTHEAST OF A
CAMERON...CORSICANA.....SULPHUR SPRINGS LINE. A SLIGHT RISK
OF SEVERE THUNDERSTORMS EXISTS ACROSS THE REST OF NORTH TEXAS.
LARGE HAIL...DAMAGING WINDS...AND AN ISOLATED TORNADO ARE ALL
POSSIBLE. IN ADDITION TO THE SEVERE WEATHER...HEAVY RAINFALL IS
LIKELY AND A FLASH FLOOD WATCH IS IN EFFECT FOR MOST OF NORTH TEXAS
THROUGH TONIGHT.  THUNDERSTORMS ARE EXPECTED TO END FROM WEST TO EAST
TONIGHT AS THE UPPER LEVEL SUPPORT FOR THESE STORMS MOVES OVER
THE REGION.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.
THUNDERSTORMS WILL BE ENDING WEDNESDAY MORNING ACROSS THE FAR EASTERN
PORTIONS OF NORTH TEXAS. THE FLASH FLOOD WATCH WILL ALSO END EARLY
WEDNESDAY MORNING.

ANOTHER CHANCE FOR THUNDERSTORMS EXISTS SATURDAY EVENING THROUGH
SUNDAY AFTERNOON. SEVERE WEATHER IS NOT EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS LIKELY TODAY AND POSSIBLY TONIGHT ACROSS
MUCH OF NORTH TEXAS.

58/82

In the hours before

Special weather statement, Mar 18, 1:44 PM CDT, 47 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
144 PM CDT TUE MAR 18 2008

TXZ146-181915-
NAVARRO TX-
144 PM CDT TUE MAR 18 2008

...SIGNIFICANT WEATHER ADVISORY FOR...
  CENTRAL NAVARRO COUNTY

AT 144 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 9 MILES WEST OF
CORSICANA TO 7 MILES EAST OF CORSICANA...MOVING NORTH AT 45 MPH.

CITIES IN THE PATH OF THESE STORMS INCLUDE BARRY AND CORSICANA.

SMALL HAIL...WIND GUSTS TO 50 MPH...AND HEAVY RAINFALL CAN BE
EXPECTED FROM THESE STORMS.

IF THESE STORMS INTENSIFY...A SEVERE WEATHER WARNING MAY BE NEEDED.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 600 PM CDT TUESDAY EVENING
FOR NORTHEASTERN TEXAS. A TORNADO WATCH ALSO REMAINS IN EFFECT UNTIL
700 PM CDT TUESDAY EVENING FOR EASTERN TEXAS.

LAT...LON 3203 9673 3225 9658 3233 9639 3228 9628
      3227 9629 3225 9627 3225 9625 3222 9620
      3222 9618 3202 9627
TIME...MOT...LOC 1844Z 192DEG 42KT 3212 9660 3211 9634

SCHULTZ
Special weather statement, Mar 18, 1:46 PM CDT, 45 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
146 PM CDT TUE MAR 18 2008

TXZ144-157-159-181915-
BOSQUE TX-MCLENNAN TX-CORYELL TX-
146 PM CDT TUE MAR 18 2008

...SIGNIFICANT WEATHER ADVISORY FOR...
  SOUTHEASTERN BOSQUE COUNTY
  EAST CENTRAL CORYELL COUNTY
  WESTERN MCLENNAN COUNTY

AT 146 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 11 MILES SOUTHWEST OF MCGREGOR...MOVING NORTH AT
45 MPH.

CITIES IN THE PATH OF THIS STORM INCLUDE CRAWFORD...VALLEY MILLS AND
MOTHER NEFF STATE PARK.

FREQUENT CLOUD TO GROUND LIGHTNING...VERY HEAVY RAINFALL...PEA-SIZED
HAIL...AND WIND GUSTS TO 50 MPH CAN BE EXPECTED FROM THIS STORM.

IF THIS STORM INTENSIFIES...A SEVERE WEATHER WARNING MAY BE NEEDED.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 700 PM CDT TUESDAY EVENING
FOR EASTERN TEXAS.

LAT...LON 3134 9766 3184 9747 3179 9731 3178 9733
      3175 9728 3177 9724 3177 9722 3131 9744
      3129 9750
TIME...MOT...LOC 1846Z 200DEG 39KT 3140 9752

07/BB
Special weather statement, Mar 18, 1:50 PM CDT, 41 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
150 PM CDT TUE MAR 18 2008

TXZ095-181915-
LAMAR TX-
150 PM CDT TUE MAR 18 2008

...SIGNIFICANT WEATHER ADVISORY FOR...
  WESTERN LAMAR COUNTY

AT 150 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 14 MILES SOUTHWEST OF PARIS...MOVING NORTH AT 55
MPH.

CITIES IN THE PATH OF THIS STORM INCLUDE PARIS.

SMALL HAIL AND WIND GUSTS TO 50 MPH CAN BE EXPECTED FROM THIS STORM.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 600 PM CDT TUESDAY EVENING
FOR NORTHEASTERN TEXAS. A TORNADO WATCH ALSO REMAINS IN EFFECT UNTIL
700 PM CDT TUESDAY EVENING FOR EASTERN TEXAS.

LAT...LON 3349 9560 3348 9570 3349 9581 3389 9574
      3387 9545 3347 9556 3347 9559
TIME...MOT...LOC 1850Z 188DEG 50KT 3353 9568

SCHULTZ
Local storm report, Mar 18, 2:11 PM CDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
211 PM CDT TUE MAR 18 2008

..TIME..    ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE..    ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0205 PM     FLASH FLOOD      RED OAK                 32.52N  96.81W
03/18/2008                   ELLIS              TX   LAW ENFORCEMENT

            MOBILE HOME PARK BEING EVACUATED
Special weather statement, Mar 18, 2:16 PM CDT, 15 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
216 PM CDT TUE MAR 18 2008

TXZ101-116-181945-
JACK TX-PALO PINTO TX-
216 PM CDT TUE MAR 18 2008

...SIGNIFICANT WEATHER ADVISORY FOR...
  SOUTHEASTERN JACK COUNTY
  EASTERN PALO PINTO COUNTY

AT 216 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 17 MILES SOUTHWEST OF MINERAL WELLS...MOVING
NORTH AT 55 MPH.

CITIES IN THE PATH OF THIS STORM INCLUDE GRAFORD AND MINERAL WELLS.

HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS TO 40 MPH CAN BE
EXPECTED FROM THIS STORM.

LAT...LON 3323 9821 3316 9792 3306 9791 3300 9795
      3299 9806 3280 9806 3255 9820 3260 9840
TIME...MOT...LOC 1916Z 198DEG 49KT 3267 9827
Local storm report, Mar 18, 2:31 PM CDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
231 PM CDT TUE MAR 18 2008

..TIME..    ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE..    ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0215 PM     FLASH FLOOD      ROCKWALL                32.92N  96.46W
03/18/2008                   ROCKWALL           TX   LAW ENFORCEMENT

            NORTH AND SOUTHBOUND I-30 SERVICE ROADS CLOSED NEAR MILE
            MARKER 79 DUE TO FLOODING.

The office that day

Everything else NWS Fort Worth, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 17, 7:22 PM CDTSpecial Weather StatementFWDGrayson23 min
Mar 17, 7:24 PM CDTSpecial Weather StatementFWDFannin36 min
Mar 17, 7:24 PM CDTTornado WarningFWDLamar35 min
Mar 17, 7:40 PM CDTSpecial Weather StatementFWDHunt35 min
Mar 17, 7:44 PM CDTSevere Thunderstorm WarningFWDFannin, Lamar61 min
Mar 17, 8:38 PM CDTSpecial Weather StatementFWDYoung37 min
Mar 17, 9:06 PM CDTSevere Thunderstorm WarningFWDYoung39 min
Mar 17, 9:51 PM CDTSevere Thunderstorm WarningFWDStephens54 min
Mar 17, 10:26 PM CDTSevere Thunderstorm WarningFWDYoung64 min
Mar 17, 11:05 PM CDTSpecial Weather StatementFWDJack25 min
Mar 17, 11:14 PM CDTSevere Thunderstorm WarningFWDJack27 min
Mar 18, 5:47 AM CDTSpecial Weather StatementFWDMills28 min
Mar 18, 6:31 AM CDTSpecial Weather StatementFWDComanche29 min
Mar 18, 6:33 AM CDTSpecial Weather StatementFWDEastland27 min
Mar 18, 6:53 AM CDTFlash Flood WarningFWDPalo Pinto4 hr
Mar 18, 6:58 AM CDTSpecial Weather StatementFWDComanche32 min
Mar 18, 7:55 AM CDTSpecial Weather StatementFWDJack35 min
Mar 18, 8:51 AM CDTSpecial Weather StatementFWDTarrant24 min
Mar 18, 8:58 AM CDTRiver Flood WarningFWDHunt51 hr
Mar 18, 8:58 AM CDTRiver Flood WarningFWDHunt, Rockwall51 hr
Mar 18, 9:05 AM CDTRiver Flood WarningFWDDenton36 hr
Mar 18, 10:30 AM CDTSpecial Weather StatementFWDHill30 min
Mar 18, 10:38 AM CDTSpecial Weather StatementFWDMcLennan37 min
Mar 18, 10:50 AM CDTRiver Flood WarningFWDWise54 hr
Mar 18, 10:50 AM CDTSpecial Weather StatementFWDBosque25 min
Mar 18, 10:53 AM CDTSpecial Weather StatementFWDEllis37 min
Mar 18, 11:15 AM CDTFlash Flood WarningFWDDallas, Tarrant3 hr
Mar 18, 11:17 AM CDTSpecial Weather StatementFWDBosque28 min
Mar 18, 11:37 AM CDTFlash Flood WarningFWDCollin, Denton3 hr
Mar 18, 11:45 AM CDTSpecial Weather StatementFWDDallas30 min
Mar 18, 11:57 AM CDTSpecial Weather StatementFWDCoryell33 min
Mar 18, 12:08 PM CDTSpecial Weather StatementFWDLamar37 min
Mar 18, 12:22 PM CDTFlash Flood WarningFWDEllis3 hr
Mar 18, 12:29 PM CDTRiver Flood WarningFWDDallas12 hr
Mar 18, 12:32 PM CDTSpecial Weather StatementFWDDallas28 min
Mar 18, 12:59 PM CDTFlash Flood WarningFWDHill3 hr
Mar 18, 1:09 PM CDTSpecial Weather StatementFWDLimestone36 min
Mar 18, 1:11 PM CDTRiver Flood WarningFWDCollin44 hr
Mar 18, 1:11 PM CDTRiver Flood WarningFWDDallas64 hr
Mar 18, 1:17 PM CDTSpecial Weather StatementFWDBell28 min
Mar 18, 1:23 PM CDTSpecial Weather StatementFWDNavarro37 min
Mar 18, 1:28 PM CDTSpecial Weather StatementFWDErath32 min
Mar 18, 1:44 PM CDTSpecial Weather StatementFWDNavarro31 min
Mar 18, 1:46 PM CDTSpecial Weather StatementFWDMcLennan29 min
Mar 18, 1:50 PM CDTSpecial Weather StatementFWDLamar25 min
Mar 18, 1:52 PM CDTRiver Flood WarningFWDDallas16 hr
Mar 18, 2:00 PM CDTFlash Flood WarningFWDDallas, Tarrant3 hr
Mar 18, 2:04 PM CDTSevere Thunderstorm WarningFWDBosque, Hill, McLennan35 min
Mar 18, 2:12 PM CDTFlash Flood WarningFWDRockwall3 hr
Mar 18, 2:16 PM CDTSpecial Weather StatementFWDPalo Pinto29 min
Mar 18, 2:24 PM CDTFlash Flood WarningFWDCollin3 hr
Mar 18, 2:44 PM CDTSpecial Weather StatementFWDAnderson31 min
Mar 18, 2:50 PM CDTRiver Flood WarningFWDCollin31 hr
Mar 18, 3:01 PM CDTSevere Thunderstorm WarningFWDAnderson, Henderson44 min
Mar 18, 3:06 PM CDTFlash Flood WarningFWDEllis3 hr
Mar 18, 3:27 PM CDTSevere Thunderstorm WarningFWDVan Zandt28 min
Mar 18, 3:55 PM CDTFlash Flood WarningFWDHill3 hr
Mar 18, 4:33 PM CDTFlash Flood WarningFWDFannin, Hunt3 hr
Mar 18, 4:53 PM CDTFlash Flood WarningFWDDallas, Tarrant3 hr
Mar 18, 4:56 PM CDTRiver Flood WarningFWDComanche4 hr
Mar 18, 4:56 PM CDTRiver Flood WarningFWDComanche10 hr
Mar 18, 5:00 PM CDTFlash Flood WarningFWDDelta, Hopkins, Lamar3 hr
Mar 18, 5:12 PM CDTFlash Flood WarningFWDCollin, Kaufman, Rockwall3 hr
Mar 18, 5:20 PM CDTFlash Flood WarningFWDEllis, Johnson3 hr
Mar 18, 5:26 PM CDTSpecial Weather StatementFWDLeon34 min
Mar 18, 5:29 PM CDTSpecial Weather StatementFWDCollin31 min
Mar 18, 5:32 PM CDTRiver Flood WarningFWDDallas15 hr
Mar 18, 5:51 PM CDTSpecial Weather StatementFWDLeon24 min
Mar 18, 6:15 PM CDTSpecial Weather StatementFWDLeon30 min
Mar 18, 6:41 PM CDTSpecial Weather StatementFWDAnderson34 min
Mar 18, 6:53 PM CDTWind AdvisoryFWDAnderson, Bell, Bosque, Collin, Comanche, Cooke and 40 more9 hr

Nearby

Flash Flood Warnings in Texas, 2008Every flash flood warning in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.